Thumbnail
Access Restriction
Open

Author Pridham, J. P.
Source arXiv.org
Content type Text
File Format PDF
Date of Submission 2008-05-20
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Mathematics - Algebraic Geometry ♦ 14D15 ♦ math
Abstract We generalise the techniques of arXiv:0908.1963 to describe derived deformations in simplicial categories. This allows us to consider deformation problems with higher automorphisms, such as chain complexes (which have homotopies) and stacks (which have 2-automorphisms). We also give a general approach for studying deformations of diagrams.
Description Reference: Comm. Anal. Geom. 23(3), 419-477, 2015
Educational Use Research
Learning Resource Type Article
Page Count 36


Open content in new tab

   Open content in new tab